# SDR DALA2014110505921

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 66,999 hours, 28,987 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER CORNER OF 20 LT PASSENGER DOOR CUT OUT AT LEVEL STRG 23.  REPLACED LOWER CORNER LOCATED ON LT PASSENGER DOOR CUT OUT AT LEVEL STR 23 IAW SRM A320 51-72-11 AND DWG D53112225.
